Ask an expert
Question

19 Nov 2008

Toes and legs pain
I am diabetes type 2.
I am taking: Diamicron, Metformin, Samvastatin, Mavik and Perucos.
Lately when walking my toes start burning. Is it just pains of oldage, or medicine I use? Or something else? My legs also start to pain. I then walk slower and shorter.
Thanks
Answer 270 views
Expert
Foot expert

01 Jan 0001

Dear Diabetes 2

It could be you have a circulation complaint called intermittent claudication. This is when the blood supply to the muscles of the legs, partiularly the calfs, is not enough for the mscles to function properly. This results in cramping pains which will slow you down, even bring you to a stop for a while. I suggest you visit a vascular specialist for a thorough vascular assessment.

Regards
Chris
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote